# SDR AWXA200400768

- Difficulty date: July 11, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 12,174 hours, 4,542 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - EMERGENCY LANDING - FLT 0364 - EN ROUTE FROM IAD TO LAX RECEIVED ECAM MESSAGE NR 1 ENGINE GREEN HYDRAULIC PUMP LOW PRESSURE AND GREEN HYDRAULIC SYSTEM LOW PRESSURE, AS A PRECAUTION DECLARED EMERGENCY.  MAINTENANCE FOUND NR 1 ENGINE GREEN HYDRAULIC PUMP PRESSURE SWITCH CRACKED AT WELD, REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 29-11-17.  DUE TO FLUID LOSS REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-51-04, AND NR 1 ENGINE CASE DRAIN FILTER IAW AMM 29-11-43-03; LEAK AND OPERATIONAL CHECKS WERE GOOD.  PART INFORMATION HAS BEEN ADDED TO THIS SDR.
